# SDR MWEA98138

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR DIFFICULT TO INSTALL AND REMOVE.  MAINTENANCE CLEANED LATCH.
